MAUDE Adverse Event Report: PERFUSION SYSTEMS BIO CONSOLE 560; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS BIO CONSOLE 560; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 560BCS1
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a bio-console 560 instrument, it was reported that during priming of the circuit, the user interface reported there was a motor error (sc mpu mc speed control w hard error), speed control with hard error.The customer was able to reboot the device and the error did not repeat.It was used it for an normothermic regional perfusion (nrp) organ procurement as no other device was available.The customer did not want to continue to use the instrument.There was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Reg report no 2184009-2025-01536 has been captured in reg report no 2184009-2025-01522.As both are duplicate files.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Reports sent under additional info d4: serial number and udi information updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a bio-console 560 instrument, it was reported that during priming of the circuit, the user interface reported there was a motor error (sc mpu mc speed_control_w hard error), speed control with hard error.The customer was able to reboot device and error did not repeat.It was used it for an normothermic regional perfusion (nrp) organ procurement as no other device was available.The customer did not want to continue to use the instrument.There was no patient involvement, so no adverse effect occurred.

Brand Name
BIO CONSOLE 560
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23655607
Report Number2184009-2025-01536
Device Sequence Number20039924
Product Code DWA
UDI-Device Identifier00643169315822
UDI-Public(01)00643169315822(11)170524
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K080824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number560BCS1
Device Catalogue Number560BCS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer11/26/2025
03/23/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/01/2025
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown